# SDR CA040417002

- Difficulty date: April 14, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 28,789 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 69210
- Condition: Inoperative
- Location: Mlg
- Part time: 28,730 hours, 41,857 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH , THE CREW SELECTED GEAR DOWN, NOSE GEAR WOULD NOT COME DOWN, AMBER AND RED CATION AND WARNING LIGHTS ON AND LOUD GRINDING NOISE IN NOSE WHEEL AREA WAS HEARD, THE CREW CARRIED OUT AN ALTERNATE GEAR SELECTION (THE ABOVE IS EXTRACTS FROM PILOT'S REPORT ) SEVERAL GEAR SWINGS COMPLETED AND WAS UNABLE TO DUPLICATE THE SNAG. SEQUENCE VALVE REPLACED FOR TROUBLE SHOOTING. SEVERAL MORE GEAR SWINGS COMPLETED WITH NO FAULT FOUND. SEQUENCE VALVE WAS SENT FOR TEAR DOWN REPORT, WILL UPDATE AS REPORT BECOME AVIALABLE.
